EconPapers    
Economics at your fingertips  
 

Fast and accurate analytical approximation of bond prices when short interest rates are lognormal

Asbjørn Trolle Hansen and Peter Løchte Jørgensen

Journal of Computational Finance

Abstract: ABSTRACT The authors present an analytical approximation formula for zero-coupon bond prices in a one-factor term structure model where the short interest rate follows a lognormal diffusion. An analytical bound on the error is also derived and is used to show that the pricing formula is virtually exact for a wide range of parameter values. The pricing formula is easily implemented and is extremely fast. Illustrative numerical examples are provided and comparisons with results from implementation of the standard binomial model are made. The comparisons support the effectiveness of the proposed algorithm.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... -rates-are-lognormal (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160513

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:2160513